MathSciNet Relay Station
MathSciNet bibliographic data
MR2743612 93D15 (93E15)
Liu, Liang; Duan, Na; Xie, Xue-Jun Output-feedback stabilization for stochastic high-order nonlinear systems with a ratio of odd integers power. Acta Automat. Sinica 36 (2010), no. 6, 858–864.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement